# SDR VTZA97249

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Start
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CHO/IAD - FLT 6337 - DURING TAXI AT 1650 HOURS ON 4-24-97, RETURNED TO GATE DUE TO RT ENGINE WOULD NOT START.  MAINTENANCE INSPECTED AND RECYCLED POWER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
